Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 69, NWS Shreveport, LA

October 24, 2010Cass County, Harrison County, Marion County, Texas

NWS Shreveport, LA issued this tornado warning at Oct 24, 2010, 8:46 PM CDT for Cass County, Harrison County, Marion County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 24, 2010, 8:46 PM CDT (01:46 UTC)
Expired
Oct 24, 2010, 9:30 PM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Cass County, TX, Harrison County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 64 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 24, 9:15 PM CDTHAIL 1.55 Nnw Jefferson, TXGREATER THAN QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 24, 1:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
968 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1928 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WFUS54 KSHV 250146
TORSHV
TXC067-203-315-250230-
/O.NEW.KSHV.TO.W.0069.101025T0146Z-101025T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
846 PM CDT SUN OCT 24 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN CASS COUNTY IN NORTHEAST TEXAS...
  NORTH CENTRAL HARRISON COUNTY IN NORTHEAST TEXAS...
  MARION COUNTY IN NORTHEAST TEXAS...

* UNTIL 930 PM CDT

* AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF
  BEREA...OR 23 MILES NORTHWEST OF MARSHALL...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JEFFERSON...LODI...KILDARE...KARNACK AND SMITHLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3295 9415 3266 9411 3269 9464 3294 9465
TIME...MOT...LOC 0146Z 269DEG 26KT 3282 9452

$$

15
1 follow-up statement
672 
WWUS54 KSHV 250221
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
921 PM CDT SUN OCT 24 2010

TXC067-250231-
/O.CAN.KSHV.TO.W.0069.000000T0000Z-101025T0230Z/
CASS TX-
921 PM CDT SUN OCT 24 2010

...THE TORNADO WARNING FOR CASS COUNTY IS CANCELLED...

THE TORNADIC THUNDERSTORM HAS EXITED SOUTHERN CASS COUNTY AND WAS
LOCATED OVER CENTRAL MARION COUNTY. 

LAT...LON 3287 9440 3287 9415 3266 9411 3268 9446
TIME...MOT...LOC 0221Z 277DEG 33KT 3273 9416

$$

TXC203-315-250230-
/O.CON.KSHV.TO.W.0069.000000T0000Z-101025T0230Z/
MARION TX-HARRISON TX-
921 PM CDT SUN OCT 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR HARRISON
AND MARION COUNTIES...

AT 922 PM CDT...WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
3 MILES NORTHWEST OF KARNACK...OR 16 MILES NORTHEAST OF MARSHALL...MOVING 
EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNCERTAIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER TO GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3287 9440 3287 9415 3266 9411 3268 9446
TIME...MOT...LOC 0221Z 277DEG 33KT 3273 9416

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 24, 3:41 PM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Oct 24, 3:41 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
341 PM CDT SUN OCT 24 2010

.DISCUSSION...
SCT CONVECTION RAPIDLY EXPLODING ACROSS NE TX/SW AR/PORTIONS OF N
LA ATTM...AS STRONG DEEP LYR FORCING AHEAD OF THE STRONG TROUGH
OVER CNTRL TX...HAS BEGUN TO OVERSPREAD THE REGION ATOP A
MODERATELY UNSTABLE AIR MASS. 19Z LAPS SFC BASED CAPES HAVE RISEN TO
2200-2800 J/KG ACROSS ALL OF E TX/SE OK/SW AR/NW LA...ALTHOUGH LITTLE
IF ANY SFC BASED FOCUS CAN BE FOUND IN THE ANALYSIS...AS THE N-S
CONFLUENT ZONE HAS NOW SHIFTED E TOWARDS THE MS RIVER AND
WEAKENED...WELL AWAY FROM THE BEST INSTABILITY. ALREADY SEEING
ISOLATED CONVECTION BEGINNING TO FIRE ALONG THE DRYLINE LOCATED NEAR
THE I-35 CORRIDOR OF CNTRL TX...WITH THIS NEXT ROUND EXPECTED TO
TRANSLATE E ACROSS THE REGION THIS EVENING. STRONG DEEP LYR SHEAR
BETWEEN 40-45 KTS WILL MAINTAIN THE THREAT FOR ORGANIZED CONVECTION
AHEAD OF THE TROUGH...WITH THE 12Z NAM ACTUALLY BACKING LOW LEVEL
WINDS TO THE SSE OVER ERN TX/WRN LA BETWEEN 21-00Z WHERE 0-3KM
HELICITIES INCREASE TO 200-300 M2/S2. THUS...AN ISOLATED TORNADO
THREAT WILL BE POSSIBLE MAINLY ACROSS THESE AREAS LATE THIS
AFTERNOON/EVENING...WITH STRONG DEEP LYR SHEAR MAINTAINING A SVR
THREAT THROUGH 05Z OR SO BEFORE MUCH OF THE CONVECTION DEPARTS THE
REGION WITH THE SHORTWAVE. CAN/T RULE OUT WARM ADVECTION TYPE
SHRA/ISOLATED CONVECTION OVERNIGHT AS A 30-40KT SWRLY LLJ ENHANCES
850MB THETA-E RIDGING ACROSS THE REGION. DEEP LYR MOISTURE IS SCOURED
OUT MONDAY...ALTHOUGH SHORT TERM PROGS QUICKLY DEVELOP AN 987MB SFC
LOW OVER SRN KS/WRN OK...WITH A STRONG 35-50+ KT SWRLY LLJ ACROSS THE
SRN PLAINS. THIS TIGHT PRESSURE GRADIENT WILL BEGIN MIXING DOWN TO THE
SFC BY MID/LATE MORNING...WITH LAKE WIND ADVISORY CRITERIA LIKELY
BEING MET ACROSS MUCH OF E TX/SE OK/SW AR/PORTIONS OF NW LA.
HOWEVER...WILL DEFER THIS DECISION TO THE MID SHIFT GIVEN THE ONGOING
SVR WEATHER NOW.

THE ATTENDANT COOL FRONT WILL BEGIN TO DRIFT SE LATE MONDAY
NIGHT/EARLY TUESDAY AS THE NEXT UPPER TROUGH BEGINS TO DIG SE ACROSS
THE PLAINS. GIVEN THE FACT THAT WEAK CONVERGENCE...COUPLED WITH A
50-60KT SWRLY LLJ...AND A MARGINALLY DEEP MOISTURE PROFILE...WILL BE
IN PLACE ALONG/JUST AHEAD OF THE FRONT...WILL INCREASED POPS TO LOW
CHANCE NEAR THE FRONT LATE MONDAY NIGHT...AND EXPANDED THESE POPS
SOUTHEAST TUESDAY AS THE FRONT BEGINS TO GO STATIONARY ACROSS E TX/N
LA NEAR/JUST S OF THE I-20 CORRIDOR. STRONG THETA-E RIDGING ALONG THE
FRONT WILL KEEP THE POSSIBILITY OF ISOLATED CONVECTION GOING TUESDAY
NIGHT...BUT WILL BE EXPANDED NWD WEDNESDAY AS THE FRONT BEGINS TO
SLOWLY WORK BACK N AS A WARM FRONT. IT WILL NOT BE UNTIL THURSDAY
BEFORE A MUCH STRONGER COLD FRONT IS FORCED SWD THROUGH THE
REGION...AS A CLOSED LOW OVER SW ONTARIO SENDS A SHORTWAVE E ACROSS
THE MID MS/OHIO VALLEY. THUS...DRY AND MORE SEASONABLE CONDITIONS ARE
EXPECTED TO END THE WEEK...WITH THE WRN GULF OF MX UPPER RIDGE
BEGINNING TO AMPLIFY ALONG THE TX/LA COASTS.

PRELIMS TO FOLLOW BELOW...

15

&&

.AVIATION...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
RAPIDLY ACROSS PORTIONS OF THE REGION THIS AFTERNOON. AS AN UPPER
LEVEL TROUGH KICKS OUT FROM THE WEST...EXPECT STORM COVERAGE AND
INTENSITY TO INCREASE THROUGH THE LATE AFTERNOON INTO THE EVENING
HOURS. HAVE HANDLED THIS WITH VCTS WITH A FEW TEMPO TSRA GROUPS
THROUGH THE AFTERNOON AND EVENING HOURS. VFR CONDITIONS WILL PREVAIL
OUTSIDE OF TSTM ACTIVITY UNTIL 06-09Z TIMEFRAME WHEN IFR CEILINGS
RETURN FROM THE SOUTH. IFR/MVFR CEILINGS WILL HANG AROUND THROUGH
THE MID MORNING HOURS ON MONDAY AND WITH SUFFICIENT MIXING...EXPECT
STRONG SOUTH TO SOUTHWEST WINDS ACROSS AREA TERMINALS ON MONDAY.
LOOK FOR VFR CONDITIONS TO RETURN TO THE TERMINAL LOCATIONS IN THE
16Z-18Z TIMEFRAME. /13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  88  71  83  63 /  50  10  10  30  20
MLU  67  87  74  84  63 /  60  10  10  30  20
DEQ  62  83  62  78  47 /  40  10  30  20  10
TXK  67  84  67  81  52 /  50  10  20  30  10
ELD  67  85  71  83  56 /  60  10  20  30  20
TYR  68  87  69  82  57 /  40  10  10  20  10
GGG  68  89  71  82  58 /  40  10  10  20  10
LFK  69  88  74  85  69 /  30  10  10  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15/13
Hazardous weather outlook, Oct 24, 11:35 AM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1135 AM CDT SUN OCT 24 2010

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1135 AM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
ACROSS EAST TEXAS...NORTH LOUISIANA...AND SOUTHWEST ARKANSAS...AS
DEEP LAYER FORCING INCREASES AHEAD OF A STRONG UPPER LEVEL STORM
SYSTEM THAT WILL TRANSLATE EAST ACROSS TEXAS. AS ADDITIONAL
HEATING AND INCREASING LOW LEVEL MOISTURE RETURN CONTINUE ACROSS
THE REGION...THE AIR MASS WILL BECOME MODERATELY UNSTABLE...WITH
SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. HOWEVER...THE MAIN
SEVERE WEATHER THREAT WILL WAIT UNTIL LATE AFTERNOON THROUGH THE
EVENING HOURS...AS THE UPPER LEVEL STORM SYSTEM ENTERS EASTCENTRAL
TEXAS. THESE STORMS WILL INITIATE ALONG THE DRY LINE NEAR OR JUST
EAST OF THE INTERSTATE 35 CORRIDOR OF CENTRAL TEXAS BY LATE
AFTERNOON...AND DEVELOP FARTHER EAST ACROSS MUCH OF THE REGION.
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE
PRIMARY SEVERE WEATHER HAZARDS...WITH THE SEVERE WEATHER THREAT
GRADUALLY DIMINISHING FROM WEST TO EAST OVERNIGHT AS THE STORM
SYSTEM SHIFTS EAST ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE FOUR STATE REGION TUESDAY...AHEAD OF A WEAK
COOL FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE THAT WILL MOVE
THROUGH THE REGION. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE
WEDNESDAY AND THURSDAY ACROSS MAINLY EAST TEXAS AND NORTH
LOUISIANA NEAR THE FRONT AS IT BECOMES STATIONARY...BEFORE A
SECOND SURGE OF COOLER AND DRIER AIR FILTERS SOUTH INTO THE REGION
THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM
RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

15

In the hours before

Local storm report, Oct 24, 8:11 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
811 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             3 E TYLER               32.33N 95.25W
10/24/2010  E1.75 INCH       SMITH              TX   AMATEUR RADIO

            HOUSE WINDOWS BROKEN

&&

04
Local storm report, Oct 24, 8:13 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
813 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             TYLER                   32.33N 95.30W
10/24/2010  E1.00 INCH       SMITH              TX   LAW ENFORCEMENT

&&

CS
Local storm report, Oct 24, 8:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             4 W TYLER               32.33N 95.37W
10/24/2010  E1.00 INCH       SMITH              TX   LAW ENFORCEMENT

&&

MMAYEAUX
Local storm report, Oct 24, 8:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
841 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             GARLAND                 33.36N 93.71W
10/24/2010  E1.00 INCH       MILLER             AR   FIRE DEPT/RESCUE

            QUARTER SIZE HAIL IN GARLAND CITY.

&&

CS
Local storm report, Oct 24, 8:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
843 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 W STAMPS              33.36N 93.53W
10/24/2010  E0.88 INCH       LAFAYETTE          AR   LAW ENFORCEMENT

            DIME TO NICKEL SIZE HAIL REPORTED.

&&

CS
Local storm report, Oct 24, 8:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     5 E TEXARKANA           33.45N 93.93W
10/24/2010                   MILLER             AR   LAW ENFORCEMENT

            TREE DOWN ON HWY 196 AND SMALL HAIL.

&&

CS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:00 PM CDTTornado WarningSHVBowie, Cass, Morris45 min
Oct 24, 7:12 PM CDTTornado WarningSHVCamp, Upshur, Wood48 min
Oct 24, 7:26 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris64 min
Oct 24, 7:42 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood48 min
Oct 24, 7:48 PM CDTSevere Thunderstorm WarningSHVSmith42 min
Oct 24, 7:58 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur47 min
Oct 24, 8:11 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith64 min
Oct 24, 8:15 PM CDTSevere Thunderstorm WarningSHVCass45 min
Oct 24, 8:29 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk, Smith46 min
Oct 24, 9:09 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk50 min
Oct 24, 9:16 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk59 min
Oct 24, 9:30 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion60 min
Oct 24, 9:44 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith46 min
Oct 24, 10:07 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola53 min
Oct 24, 10:41 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith49 min
Oct 24, 10:44 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith31 min
Oct 24, 10:58 PM CDTSevere Thunderstorm WarningSHVHarrison32 min
Oct 25, 4:49 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more23 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.